Journal of Symbolic Logic

Expansions of geometries

John T. Baldwin

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

For n < ω, expand the structure (n,S,I,F) (with S the successor relation, I, F as the initial and final element) by forming graphs with edge probability n for irrational α, with 0< α < 1. The sentences in the expanded language, which have limit probability 1, form a complete and stable theory.

Article information

Source
J. Symbolic Logic, Volume 68, Issue 3 (2003), 803- 827.

Dates
First available in Project Euclid: 17 July 2003

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1058448440

Digital Object Identifier
doi:10.2178/jsl/1058448440

Mathematical Reviews number (MathSciNet)
MR2000079

Zentralblatt MATH identifier
1073.03016

Citation

Baldwin, John T. Expansions of geometries. J. Symbolic Logic 68 (2003), no. 3, 803-- 827. doi:10.2178/jsl/1058448440. https://projecteuclid.org/euclid.jsl/1058448440


Export citation

References

  • Roman Aref'ev, J. T. Baldwin, and M. Mazzucco $\delta$-invariant amalgamation classes, Journal of Symbolic Logic, vol. 64 (1999), pp. 1743--1750.
  • J. T. Baldwin Near model completeness and $0$-$1$-laws, Proceedings of the DIMACS workshop on logic and random structures: 1995 (R. Boppana and James Lynch, editors), American Mathematical Society,1997, pp. 1--13.
  • J. T. Baldwin and S. Shelah Randomness and semigenericity, Transactions of the American Mathematical Society, vol. 349 (1997), pp. 1359--1376.
  • J. T. Baldwin and Niandong Shi Stable generic structures, Annals of Pure and Applied Logic, vol. 79 (1996), pp. 1--35.
  • Béla Bollobas Extremal graph theory with emphasis on probabilistic methods, Conference Board of the Mathematical Sciences regional conference series, no. 62, American Mathematical Society,1986.
  • E. Hrushovski Simplicity and the Lascar group, preprint.
  • T. Hyttinen Canonical finite diagrams and quantifier elimination, Mathematical Logic Quarterly, vol. 48 (2002), pp. 533--554.
  • J. Lynch Almost sure theories, Annals of Pure and Applied Logic, vol. 18 (1980), pp. 91--135.
  • M. Pourmahdian Simple generic theories, Ph.D. thesis, Oxford University,2000.
  • E. Rosen, S. Shelah, and S. Weinstein $k$-universal finite graphs, Proceedings of the DIMACS workshop on logic and random structures: 1995 (R. Boppana and James Lynch, editors), American Mathematical Society,1996, pp. 65--77.
  • S. Shelah 0-1 laws, preprint 550,200?
  • S. Shelah and J. Spencer Zero-one laws for sparse random graphs, Journal of the American Mathematical Society, vol. 1 (1988), pp. 97--115.
  • J. Spencer Counting extensions, Journal of Combinatorial Theory A, vol. 55 (1990), pp. 247--255.
  • B. I. Zil'ber Uncountably categorical theories, Translations of the American Mathematical Society, American Mathematical Society,1991.